# SDR A6WA200940714

- Difficulty date: October 16, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Cowling
- Condition: Eroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER FAN COWL T/E IS CHAFED/ERODED.  REPLACED IAW SHORTS CMM 71-14-01-300-814-A01.
